# SDR CVGA2018091805002

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N417MH
- Make and model: Cessna 525A
- Aircraft serial: 525A0054
- Aircraft time: 4,836 hours, 3,739 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 631220465
- Condition: Cracked
- Location: Rt Pylon
- Part time: 4,836 hours, 3,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REQUIREMENTS OF DOCUMENT 18, TASK 54-51-00-210 REVEALED RT ENGINE PYLON FIREWALL BOX ASSEMBLY IS CRACKED ON THE FORWARD PART OF THE BOX FROM THE OUTBOARD EDGE TO THE INBOARD RADIUS OF THE FIREWALL BOX APPROX .750" IN LENGTH, P/N 6312204-65. SERVICE BULLETIN SB525A-54-01 HAS NOT BEEN INCORPORATED.
